Asymptotic estimates for the solutions of boundary-value problems with initial jump for linear differential equations with small parameter in the coefficients of derivatives
AbstractWe establish asymptotic estimates for the solutions of singularly perturbed boundary-value problems with initial jumps.
How to Cite
KasymovK. A., Nurgabyl D. N., and UaissovA. B. “Asymptotic Estimates for the Solutions of Boundary-Value Problems With Initial Jump for Linear Differential Equations With Small Parameter in the Coefficients of Derivatives”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 5, May 2013, pp. 629–641, http://umj.imath.kiev.ua/index.php/umj/article/view/2447.